MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS NG 25 FR VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS NG 25 FR VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 96670-125
Medical Device Problem Codes Contamination (1120); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during cannula placement, a bio-medicus nextgen femoral bi-caval venous cannula and kit had a notch/defect observed in the cannula suture ring, and there was concern that the product might be contaminated or have other issues.The cannula was immediately replaced during the procedure.It was unknown if there was any patient complications as a result of the event.Medtronic received additional information that the notch means the white suture ring, and the main concern is that the cannulation has been contaminated.Medtronic received additional information that the device was not used in the end, nor was it used for the second time.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO-MEDICUS NG 25 FR VENOUS CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24975906
Report Number9617601-2026-02684
Device Sequence Number21216207
Product Code DWF
UDI-Device Identifier00763000060633
UDI-Public(01)00763000060633(17)281122(10)230129316
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96670-125
Device Catalogue Number96670-125
Device Lot Number230129316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/24/2026
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown